# SDR CA060214003

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Casa C212CC
- Aircraft time: 18,751 hours
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4M
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: LN93614C46R210
- Condition: Broken
- Location: Ailerons
- Part time: 18,632 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTAENANCE INSPECTION, SEVERAL WIRES FOUND BROKEN ON RT AILERON CONTROL CABLE AS IT PASSES AROUND CABLE PULLEY AT FRAME 4. PULLEY FOUND SEIZED TO BOLT. CABLE, PULLEY AND BOLTS REPLACED. (TC NR 20060214003)
